# SDR ASAA2015071712471

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 27,539 hours, 8,522 cycles
- System (JASC): 2300 · Communications System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SAT" PROMPT NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE "SAT" PROMPT RETURNED.  OPS NORMAL.
